# SDR SWIA201025173

- Difficulty date: November 14, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 18,632 hours, 15,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6899)  RELAMPED EMERGENCY LIGHT.
